Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 185, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2014, 11:17 PM MDT for 4 counties in Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2014, 11:17 PM MDT (05:17 UTC)
- Expired
- Jun 27, 2014, 12:00 AM MDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Arthur County, NE, Keith County, NE, Lincoln County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 94 km from the middle of the area, began a volume at 05:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 11:35 PM MDT | HAIL 1.5 | 18 N Paxton, NE | TREE BRANCHES WERE ALSO DOWNED. TIME ESTIMATED BY RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 9:39 PM MDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.3 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1599 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1377 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
119
WUUS53 KLBF 270517
SVRLBF
NEC005-101-111-117-270600-
/O.NEW.KLBF.SV.W.0185.140627T0517Z-140627T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1117 PM MDT THU JUN 26 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
NORTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
NORTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
SOUTHWESTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL MIDNIGHT MDT/100 AM CDT/
* AT 1116 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHWEST OF SARBEN...AND MOVING NORTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BUCKTAIL LAKE AND DIAMOND BAR LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4152 10156 4151 10097 4114 10128 4117 10156
TIME...MOT...LOC 0517Z 195DEG 25KT 4131 10140
HAIL...1.25IN
WIND...60MPH
$$
STOPPKOTTE2 follow-up statements
417
WWUS53 KLBF 270528
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1228 AM CDT FRI JUN 27 2014
NEC005-101-111-117-270600-
/O.CON.KLBF.SV.W.0185.000000T0000Z-140627T0600Z/
KEITH NE-LINCOLN NE-MCPHERSON NE-ARTHUR NE-
1128 PM MDT THU JUN 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ARTHUR...SOUTHWESTERN MCPHERSON...NORTHWESTERN LINCOLN AND
NORTHEASTERN KEITH COUNTIES UNTIL MIDNIGHT MDT/100 AM CDT/...
AT 1125 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
SARBEN...AND MOVING NORTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BUCKTAIL LAKE AND DIAMOND BAR LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4152 10156 4151 10097 4114 10128 4117 10156
TIME...MOT...LOC 0528Z 195DEG 25KT 4137 10132
HAIL...1.25IN
WIND...60MPH
$$
STOPPKOTTE790 WWUS53 KLBF 270559 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1259 AM CDT FRI JUN 27 2014 NEC005-101-111-117-270609- /O.EXP.KLBF.SV.W.0185.000000T0000Z-140627T0600Z/ KEITH NE-LINCOLN NE-MCPHERSON NE-ARTHUR NE- 1159 PM MDT THU JUN 26 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ARTHUR... SOUTHWESTERN MCPHERSON...NORTHWESTERN LINCOLN AND NORTHEASTERN KEITH COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR LINCOLN COUNTY UNTIL 2 AM CDT. LAT...LON 4152 10156 4151 10097 4114 10128 4117 10156 TIME...MOT...LOC 0559Z 195DEG 25KT 4158 10125 $$ STOPPKOTTE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:00 PM MDT, 5 hours 17 minutes earlier.
Area forecast discussion, Jun 26, 6:00 PM MDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 700 PM CDT THU JUN 26 2014 .UPDATE... ISSUED AT 659 PM CDT THU JUN 26 2014 HAVE UPDATED THE EVENING FORECAST TO ADJUST CHANCES FOR PRECIP...ESPECIALLY ACROSS SOUTHWEST NE. HRRR SUGGESTING A COMPLEX DEVELOPING ACROSS THE WEST AND MOVING EAST LATER THIS EVENING. CURRENT RADAR EVOLVING CLOSE TO HRRR PROGS AND THIS SEEMS PLAUSIBLE. SOME POTENTIAL FOR HIGH WINDS WITH ANY STORMS THAT DEVELOP. OTHERWISE TEMPS LEFT PRETTY MUCH AS IS. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 337 PM CDT THU JUN 26 2014 VERY UNSTABLE CONDITIONS RESIDE ACROSS THE NEBRASKA PANHANDLE INTO THE EASTERN PLAINS OF COLORADO. ANALYSIS INDICATES SURFACE BASED CAPES RUNNING IN THE 3000 TO 4500 J/KG RANGE. THIS SEEMS REASONABLE GIVEN STEEP MID LEVEL LAPSE RATES AND AND DEW POINT TEMPERATURES IN THE 60S. LITTLE CAPPING INVERSION LEFT AND EXPECT THAT ISOLATED TO SCATTERED COVERAGE OF THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON. BEST FORCING REMAINS WEST OF THE REGION TODAY...SO NOT EXPECTING WIDESPREAD DEVELOPMENT. NEVERTHELESS ENOUGH SHEAR AND INSTABILITY SUGGESTS A FEW OF THE STORMS WILL BECOME SEVERE BY LATE THIS AFTERNOON. TONIGHT EXPECT A CLUSTER OR TWO OF STORMS TO MOVE EAST INTO WESTERN KANSAS AND NEBRASKA...AIDED BY SOUTHERLY LOW LEVEL JET OF 35 KTS. AGAIN BEST LARGE SCALE FORCING TO REMAIN WEST OF THE REGION...SO WILL KEEP POPS FAIRLY LOW. OTHERWISE A VERY MILD NIGHT...WITH LOWS IN THE 60S TO NEAR 70 DEGREES DUE TO HIGH AMOUNTS OF MOISTURE/HUMIDITY. THERMODYNAMIC ENVIRONMENT IS QUITE FAVORABLE OF THUNDERSTORM DEVELOPMENT ON FRIDAY. STEEP MID LEVEL LAPSE RATES AND HIGH MOISTURE CONTENT /DEW POINTS IN THE MID TO UPPER 60S/ SHOULD YIELD MLCAPE IN EXCESS OF 2500 J/KG. A CAPPING INVERSION SHOULD BE IN PLACE THROUGH MUCH OF THE MORNING INTO EARLY AFTERNOON AS AN ELEVATED MIXED LAYER SPREADS EAST ACROSS THE REGION. LARGE SCALE FORCING INCREASES DRAMATICALLY FRIDAY AFTERNOON JUST AHEAD OF A POTENT SHORTWAVE DISTURBANCE APPROACHING FROM THE WEST. COOLING ALOFT ALSO SPREADS INTO THE AREA AFTER NOON WITH THE ARRIVAL OF THE DISTURBANCE. A SURFACE COLD FRONT EXTENDING FROM NEAR MERRIMAN TO OGALLALA SHOULD BE THE FOCUS FOR RAPID THUNDERSTORM DEVELOPMENT AROUND 3 OR 4 PM CENTRAL TIME. AHEAD OF THE FRONT WINDS WILL BE BACKED TO THE SOUTHEAST...VEERING TO SOUTHWEST ALOFT. INITIAL STORM MODE WILL LIKELY BE IN THE FORM OF SUPERCELLS...WITH LARGE HAIL THE MAIN THREAT. RATHER WEAK UPPER LEVEL FLOW SUGGESTS STORMS WILL BE SLOW MOVING AT FIRST. STORMS SHOULD BECOME MORE NUMEROUS AND FASTER MOVING AS COLD POOL ALOFT EVOLVES AND STORMS SPREAD EAST FRIDAY EVENING. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 337 PM CDT THU JUN 26 2014 THUNDERSTORMS SHOULD BE WELL UNDERWAY EARLY FRIDAY EVENING. A RATHER STRONG UPPER TROUGH WILL MOVE ONTO THE CENTRAL AND NORTHERN PLAINS CREATING STEEP MID LEVEL LAPSE RATES OF 8 TO 8.5 C/KM. SCATTERED COVERAGE WEST OF HWY 83 EARLY IN THE EVENING SHOULD QUICKLY CONGEAL INTO A SMALL MCS. WHILE LARGE HAIL AND LOCALLY HEAVY RAINFALL IS THE PRIMARY CONCERN EARLY EVENING...THIS SHOULD TRANSITION TO A DAMAGING WIND/LOCALLY HEAVY RAIN THREAT LATE EVENING/OVERNIGHT. SATURDAY MORNING SHOULD BE DRY WITH A POTENTIAL FOR THUNDERSTORM DEVELOPMENT ALONG A MID LEVEL TROUGH AXIS. ANY DEVELOPMENT SHOULD PUSH EAST OF THE FA FOR DRY CONDITIONS ONCE AGAIN SATURDAY NIGHT. ON SUNDAY...A CLOSED UPPER LOW WILL TRACK FROM SRN SASKATCHEWAN INTO SRN MANITOBA AS AN UPPER TROUGH MOVES ACROSS THE NRN AND CNTRL PLAINS. MID LEVEL LAPSE RATES WILL AGAIN BE STEEP AND AS CAP WEAKENS...THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A WEAK COLD FRONT FROM MINNESOTA INTO NERN AND CENTRAL NEBR. THE ECMWF MODEL IS THE MOST ROBUST WITH CONVECTIVE DEVELOPMENT AND HAVE INCREASED POPS SUN AFTN/EVENING TO AS HIGH AS 30 TO 50 PERCENT ACROSS THE ERN HALF OF FA. DRY AND PLEASANT MONDAY AND TUESDAY IN THE LOWER 80S UNDER INFLUENCE OF CANADIAN AIRMASS. A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS BY WEDNESDAY NIGHT/THURSDAY AS BETTER MOISTURE AND INSTABILITY RETURN TO THE REGION. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 659 PM CDT THU JUN 26 2014 DIFFICULT FORECAST ESPECIALLY FOR KLBF SITE THROUGH 09Z OR SO. TSRA IS DEVELOPING AS PER SHORT RANGE GUIDANCE SUGGESTS AND BASED ON CURRENT MESOANALYSIS PARAMETERS PROGRESSION EWD THIS EVENING SEEMS REASONABLE. LLJ IS EXPECTED TO DEVELOP LATE AS WELL WHICH SHOULD CONTINUE ANY ORGANIZED COMPLEX AS IT MOVES EWD...BUT SHOULD BE SOUTH OF KVTN. DIFFICULTY LIES IN CIG FORECAST POST TSRA. SHORT RANGE MODELS AND NAM INDICATING GOOD POTENTIAL FOR IFR CONDITIONS WITH STRATUS BEHIND THE CONVECTION AND HAVE PUT THIS IN THE FORECAST THOUGH CONFIDENCE IS LOW BASED ON EVENTUAL EVOLUTION OF TSRA. BEYOND 12Z...AGAIN LOW CONFIDENCE IN POSSIBILITY OF STRATUS BUT TSRA DEVELOPMENT IS LIKELY AGAIN BY AFTERNOON AT BOTH KLBF AND KVTN. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JWS SHORT TERM...TAYLOR LONG TERM...ROBERG AVIATION...JWS
Hazardous weather outlook, Jun 26, 8:14 PM MDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 914 PM CDT THU JUN 26 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-280215- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 914 PM CDT THU JUN 26 2014 /814 PM MDT THU JUN 26 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A COUPLE AREAS OF THUNDERSTORMS WILL MOVE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. THE FIRST IS EXPECTED TO MOVE ACROSS THE NORTHERN SANDHILLS AND NORTHWEST NEBRASKA. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME WITH THIS COMPLEX...BUT BRIEF HEAVY RAIN AND GUSTY WINDS WILL STILL BE POSSIBLE. ANOTHER THUNDERSTORM COMPLEX IS EXPECTED TO TRACK EAST ACROSS PORTIONS OF SOUTHWEST NEBRASKA TONIGHT. THIS AREA OF THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN ALONG WITH HAIL AND STRONG WINDS. AN ISOLATED STORM OR TWO MAY BE CAPABLE OF PRODUCING SEVERE WEATHER...SUCH AS LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA FRIDAY. AN UNUSUALLY STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE PLAINS DURING THE DAY. AHEAD OF THIS FEATURE...AN INCREASE OF LOW LEVEL MOISTURE WILL PRODUCE AN UNSTABLE ATMOSPHERE. AS THE THE SYSTEM AND ASSOCIATED COLD FRONT MOVE INTO THE AREA BY AFTERNOON...THUNDERSTORMS ARE EXPECTED TO DEVELOP. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS BY LATE AFTERNOON AND EVENING. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. ANOTHER STRONG COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA SUNDAY AFTERNOON AND EVENING. THERE IS A POSSIBILITY FOR STRONG TO SEVERE THUNDERSTORMS WITH THIS FRONT AS WELL...THOUGH IT IS DIFFICULT AT THIS TIME TO DETERMINE EXACTLY WHERE THE BEST CHANCES FOR SEVERE WEATHER WILL BE. LATER FORECASTS WILL BETTER DETERMINE THE RISK FOR ANY SEVERE THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA FRIDAY AFTERNOON AND EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JWS
In the hours before
Special weather statement, Jun 26, 9:03 PM MDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 903 PM MDT THU JUN 26 2014 NEZ004-270330- SHERIDAN NE- 903 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHERIDAN COUNTY UNTIL 930 PM MDT... AT 859 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF HAY SPRINGS...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RUSHVILLE... HIGHWAY 250 CROSSING THE NIOBRARA RIVER... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 81 AND 92. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. KNUTSVIG
Special weather statement, Jun 26, 9:07 PM MDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1007 PM CDT THU JUN 26 2014 NEZ057-058-069-270345- CHASE NE-KEITH NE-PERKINS NE- 907 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PERKINS...SOUTHWESTERN KEITH AND WESTERN CHASE COUNTIES UNTIL 945 PM MDT... AT 903 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS COMING OUT OF NORTHEAST COLORADO...ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF OVID TO AMHERST TO 7 MILES NORTH OF WAUNETA...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GRANT... VENANGO... LAMAR... BRANDON... CHAMPION... CHASE... WILD HORSE SPRING... WANAMAKER STATE WILDFIRE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 51 AND 80. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. STOPPKOTTE
Special weather statement, Jun 26, 9:43 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1043 PM CDT THU JUN 26 2014 NEZ022-270430- GARDEN NE- 943 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARDEN COUNTY UNTIL 1030 PM MDT... AT 940 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES NORTHWEST OF LISCO...OR 27 MILES SOUTH OF ALLIANCE...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CRESCENT LAKE NWR... RICHARDSON LAKE... TRALNOR LAKE... MUMPER... DEER LAKE... HERMAN LAKE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. STOPPKOTTE
Special weather statement, Jun 26, 10:22 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1022 PM MDT THU JUN 26 2014 NEZ004-094-270445- SHERIDAN NE-WESTERN CHERRY NE- 1022 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND EASTERN SHERIDAN COUNTIES UNTIL 1045 PM MDT... AT 1020 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF GORDON...MOVING NORTH AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... INTERSECTION OF HIGHWAY 27 AND MILLS ROAD... ROCK HILL... BAYONNE... INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 107 AND 121. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. KNUTSVIG
Special weather statement, Jun 26, 10:30 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1130 PM CDT THU JUN 26 2014 NEZ057-058-270500- KEITH NE-PERKINS NE- 1030 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERKINS AND SOUTHEASTERN KEITH COUNTIES UNTIL 1100 PM MDT... AT 1029 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROSCOE TO MADRID TO 9 MILES SOUTH OF MADRID...AND MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MADRID... ELSIE... PAXTON... GRAINTON... SARBEN... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 129 AND 150. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 61 AND 93. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. STOPPKOTTE
Special weather statement, Jun 26, 11:03 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1203 AM CDT FRI JUN 27 2014 NEZ057-270545- KEITH NE- 1103 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KEITH COUNTY UNTIL 1145 PM MDT... AT 1102 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROSCOE...OR 8 MILES EAST OF OGALLALA...MOVING NORTHEAST AT 30 MPH. A SECOND STRONG THUNDERSTORM WAS ALSO INDICATED CROSSING INTERSTATE 80 BETWEEN PAXTON AND OGALLALA. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KEYSTONE... PAXTON... SARBEN... BROGANVILLE... NEVENS... BIG BALD HILL... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 123 AND 150. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 80 AND 101. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. STOPPKOTTE
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:23 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Keith, Perkins | 52 min |
| Jun 26, 10:17 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 28 min |
| Jun 26, 10:28 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 47 min |
| Jun 26, 10:58 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 47 min |
| Jun 26, 11:31 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 44 min |
| Jun 27, 4:04 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 41 min |
| Jun 27, 4:11 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 49 min |
| Jun 27, 5:14 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 46 min |
| Jun 27, 5:36 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 39 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.